# SDR ASOA201001676

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 RBL 18 VERT POST FAILS NDT WITH AN INDICATION ON BOTH INBD AND OTBD POST IN AFT RADIUS (UPPER) BOTH GREATER THAN 50 PERCENT SCREEN HEIGHT APPROX .3 LONG.   REMOVED POST IAW SRM 51-42-06.  LOCATED, DRILLED AND INSTALLED POST IAW REO 601R-53-41-889, 51-40-11 AND 51-42-06.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MEET ALL THE REQUIREMENTS OF REO 601R-53-41-889 REV A.
